Sent you a reply via a message. In your message to me, you didn't mention that he had been hitting kids the last few weeks. Does this time frame coincide at all with his new meds. Also kind of an interesting time frame. I think that you are near the end of your school year? So he has gone all year with out hitting kids and just recently is? I would think the school would be trying to figure out why this is going on. A child does not just become a bully out of the middle of no where.
Also if there truly was NO reason, ya - thats pretty typical ADHD behavior. I once followed a child around the playground and watched him hitting kids. He didn't even realize he was doing it. He was diagnosed with ADHD, put on meds, and the behavior stopped. But the weird thing for your son is that this behavior should have been going on before the medication, not after. Unless, he has been on it for awhile and the dose needs to change. Doctors to typically start off on the lowest dose and wait for the parents to let them know what is going on before raising the medicaition.
Anyway, feel free to post here or message me. Best wishes